Tornadoes · United States · Missouri · 2025
EF1 tornado, Boeufcreek to Etlah, Missouri, March 14, 2025
From Boeufcreek to Etlah, this EF1 tornado ran 5.6 miles across Franklin County on March 14, 2025, touching down at 8:33 PM CDT and reaching 220 yards wide. It killed nobody, and did $35,000 of property damage.
The rating scale
Tracks are drawn in the color of the rating. The Enhanced Fujita scale rates the damage rather than measuring the wind: the speeds are what that damage is taken to imply.
EF065 to 85 mph
Light damage. Surface peeled off some roofs, gutters and siding damaged, branches broken, shallow-rooted trees pushed over.
EF186 to 110 mphthis tornado
Moderate damage. Roofs badly stripped, mobile homes overturned or badly damaged, exterior doors lost, windows broken.
EF2111 to 135 mph
Considerable damage. Roofs torn off well-built houses, frame homes shifted on their foundations, mobile homes destroyed, large trees snapped or uprooted, cars lifted off the ground.
EF3136 to 165 mph
Severe damage. Whole stories of well-built houses destroyed, large buildings badly damaged, trains overturned, trees debarked, heavy cars lifted and thrown.
EF4166 to 200 mph
Devastating damage. Well-built houses leveled, structures with weak foundations moved some distance, cars thrown and large missiles generated.
EF5over 200 mph
Incredible damage. Strong frame houses swept off their foundations, car-sized missiles thrown more than 100 meters, steel-reinforced concrete badly damaged, high-rise buildings deformed.
Unrated
The survey recorded a tornado but could not put a number on it, most often because it crossed open country and damaged nothing a rating can be read from.
The record
- Rating
- EF1
- Date
- March 14, 2025
- Touchdown
- 8:33 PM CDT (01:33 UTC)
- Lifted
- 8:39 PM CDT (01:39 UTC)
- On the ground
- 6 minutes
- Path length
- 5.6 miles (9.0 km)
- Path width
- 220 yards (201 m)
- Deaths
- 0
- Injuries
- 0
- Property damage
- $35,000
- County
- Franklin County
- Touchdown point
- 38.580, -91.359
- Lift-off point
- 38.635, -91.284
- Record number
- 2503141933-01
The damage survey
10 damage points were recorded along this path by NWS LSX, in the Damage Assessment Toolkit the survey teams carry. The strongest indicator was rated EF1. The highest wind the damage implies is 105 mph.
Survey points are preliminary and are the raw material the published rating was built from. Source: NWS Damage Assessment Toolkit.
What the Weather Service recorded
During the late afternoon of March 14, 2025, numerous severe thunderstorms developed across central Missouri and tracked east. After sunset, these thunderstorms began producing tornadoes, some strong, causing several injuries in the St. Louis county warning area (CWA). In total, 13 tornadoes touched down in the CWA, making it one of the most active outbreaks on record for the St. Louis CWA. Seven of these tornadoes occurred at least partially in St. Louis's Missouri counties.
At approximately 8:33 PM a tornado began south of Kohl City, MO in Franklin County and continued northeastward for 5.5 miles before dissipating just southwest of Etlah, MO in Franklin County around 8:39 PM. Most damage was confined to tree limbs, but a few structures were damaged closer to Etlah. This tornado was assigned a rating of EF-1 with a maximum wind speed of 105 mph.
From NOAA NCEI's Storm Events Database, the narrative the local forecast office wrote for Storm Data.
The forecast that day
The Storm Prediction Center had this point in a Moderate Risk, with a 0.15 chance of a tornado within 25 miles, in the hatched area where significant tornadoes were expected. The outlook in force was issued at 01:01 UTC.
SPC's Day 1 convective outlook as it stood when the tornado began, read at the touchdown point. The same archive is on the radar archive.
What forecasters said that day
The local office's own words before the tornado touched down, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before the tornado touched down at Mar 14, 6:33 PM CDT, 2 hours earlier. Its key messages:
- An outbreak of fast-moving severe thunderstorms, some significant, will take place this evening across portions of the area, including damaging winds of 70+ mph and tornadoes, including potentially strong tornadoes where conditions are most favorable.
- A Wind Advisory remains in effect through this evening for winds of 20 to 30 mph gusting 45 to 55 mph at times, outside of thunderstorms. These winds will also contribute to Critical Fire Danger in central/northeastern MO and west-central IL through early evening with Elevated Fire Danger elsewhere.
- Temperatures will cool through Saturday, reaching near average on Sunday and then rebound to above average early next week. This warmup will need to monitored for a threat of at least Elevated Fire Danger.
Area forecast discussion, Mar 14, 6:33 PM CDT, 2 hours before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
633 PM CDT Fri Mar 14 2025
.KEY MESSAGES...
- An outbreak of fast-moving severe thunderstorms, some
significant, will take place this evening across portions of the
area, including damaging winds of 70+ mph and tornadoes,
including potentially strong tornadoes where conditions are most
favorable.
- A Wind Advisory remains in effect through this evening for
winds of 20 to 30 mph gusting 45 to 55 mph at times, outside of
thunderstorms. These winds will also contribute to Critical Fire
Danger in central/northeastern MO and west-central IL through
early evening with Elevated Fire Danger elsewhere.
- Temperatures will cool through Saturday, reaching near average
on Sunday and then rebound to above average early next week.
This warmup will need to monitored for a threat of at least
Elevated Fire Danger.
&&
.SHORT TERM... (Through Late Tonight)
Issued at 326 PM CDT Fri Mar 14 2025
A potent, deepening, and negatively tilted upper-level trough
continues to eject northeastward through the Central Plains toward
the Mid-Mississippi River Valley and the atmosphere is responding...
An early band of high-based isolated to scatted showers and
thunderstorms that developed along the leading edge of a low-level
speed maximum is entering central and northeastern MO this afternoon
but has weakened and is dissipating as it outpaces stronger forcing.
At the same time and contrastingly, widespread Elevated Fire Danger
is being met areawide as temperatures warm into the upper 70s to low-
80s F over dewpoints mixing into the 40s F. Some locations are also
flirting with Red Flag criteria, particularly in a large area of
dewpoints in the mid-30s to low-40s F that is lifting through
central MO and soon northeastern MO and west-central IL. In terms of
fire weather, conditions will improve through 7 pm as deep BL mixing
decreases and moisture returns from the south, but strong south-
southeasterly winds sustained 20 to 30 mph and gusting 45 to 55 mph,
becoming more common this afternoon, will persist through evening.
In this unusual setup, we are also still focused on a severe weather
outbreak that is likely this evening across portions of the CWA.
Along a dryline across eastern KS/northeastern OK, the arrival of
vigorous trough-driven ascent and mid-level cooling has already
driven the initiation of a broken line of thunderstorms. By the time
these thunderstorms reach central and northeastern MO around 5 to 6
pm, the downstream environment is expected to become increasingly
favorable for severe thunderstorms as moisture pools along the
dryline and moisture quickly returns northward from AR, supporting
MLCAPE of 750 to 1500 J/kg. Very strong deep-layer wind shear of 60
to 70 kt with approximately 45 deg orientation with respect to
forcing suggest that storms will be a mixture of supercells and QLCS
segments, but CAMs are increasingly suggestive of a preference for
supercells. These thunderstorms will be capable of all severe
hazards as they track eastward through nearly the entire CWA this
evening, but the tornado threat should not increase significantly
until LCLs lower with increasing moisture. Swaths of damaging winds
in excess of 70 mph are likely, considering the speed of
thunderstorms (60 to 70 mph) and availability of 50 kt flow at the
top of the BL, in evaporatively cooled downbursts and any surging
QLCS segments.
After around 7 pm/sunset as thunderstorms approach the Mississippi
River, the concerns for significant severe thunderstorms only
increase as richer moisture (upper 50s to low-60s F dewpoints)
surges northward toward the I-70 corridor, deep BL mixing weakens,
and the LLJ quickly strengthens. A responding enlargement of low-
level hodographs/increasing streamwise vorticity, lowering LCLs, and
further increase in instability, will all lead to a significant
increase in tornado threat, including strong tornadoes. What is
concerning is the nature of updraft helicity tracks during this
timeframe which are long-lived, intense, and numerous, all
supporting a notion of numerous long-track supercells capable of
tornadoes. The threat of severe thunderstorms will end around 12 am
as thunderstorms exit southwestern IL.
Pfahler
&&
.LONG TERM... (Saturday through Next Friday)
Issued at 326 PM CDT Fri Mar 14 2025
On Saturday, upper-level southwesterly flow in the wake of today's
trough will be traversed by shortwave trough tracking through the
Lower and Mid-Mississippi River Valley during evening into
overnight. Much of the low-level moisture will be scoured out by
this evening's dry line, but 20 to 30 percent of HREF membership
have enough forcing with the shortwave and a reinforcing
afternoon/evening cold front to produce spotty light showers/rain
during the afternoon into overnight, possibly mixing with a few wet
snowflakes overnight. A cooler airmass will be in place on Saturday;
however, high temperatures are still anticipated to warm into the
60s to around 70 F with some downslope warming of low-level
southwesterly flow off the Ozark Plateau. By the same convention,
pockets of Elevated Fire Danger are also possible in southeastern,
east-central MO and southwestern IL during the afternoon. Post-
frontal CAA will cool temperatures further and closer to average on
Sunday, accompanied by dry conditions and decreasing cloud cover
owing to the arrival of an upper-level ridge and its surface
counterpart.
A quick return to above average temperatures is expected Monday and
Tuesday with low-level southwesterly flow becoming established and a
surface anticyclone blocking/delaying moisture return. With
potential for flow to also be downsloped off the Ozark Plateau, at
least Elevated Fire Danger is a concern both days, considering
vegetation will remain dry in the absence of a soaking rainfall
between now and then. Ensemble model joint probabilities of RH and
wind sufficient for Elevated Fire Danger are 40 to 70 percent both
days across much of the area, and highest in the lee of the Ozark
Plateau. It is entirely possibly that given the pattern, these
probabilities are underdone with a propensity for temperatures to
over-perform/RH to under-perform in these patterns.
Global model guidance is in general consensus on another upper-level
trough traversing the Central Plains and Mid-Mississippi River
Valley around Wednesday, providing the next opportunity for
precipitation across the region. Around 70 to 80 percent of ensemble
model membership have measurable rainfall falling at some point in
the Wednesday into Wednesday night time period, but moisture return
looks limit at this point which lowers confidence in severe
thunderstorms at this point. With a more southerly track of this
system and a colder airmass available, there is 30 to 50 percent of
membership that has any rain mixing with or changing to light snow
with a potential deformation band skirting northeastern MO and west-
central IL. With the highest probabilities to the north, sensitivity
to the structure/track of the trough, and preceding very warm
conditions; confidence is low that there will be any impacts. What
can be said with the greatest confidence is that another shot of
cool air will advect into the region by Thursday, providing another
brief period (~1 day) of temperatures near or even below average.
Pfahler
&&
.AVIATION... (For the 00z TAFs through 00z Saturday Evening)
Issued at 633 PM CDT Fri Mar 14 2025
Strong south-southeasterly winds sustained 20 to 30 kt, gusting 40
to 50 kt, will persist ahead of an intensifying, very fast-moving
line of thunderstorms entering central MO that will traverse the
remainder of the area as they move eastward/northeastward. The main
threat of these thunderstorms will be strong winds of 45+ kt and
visibility reductions; however, large hail and tornadoes are also
possible with the strongest thunderstorms. Currently, indications
are that the strongest thunderstorms will be near the I-70 corridor
and to the south.
Behind these thunderstorms, dry and VFR flight conditions will
return with winds veering toward the southwest following passage of
a dry line, but they are not expected to be as strong with gusts
decreasing to 25 to 35 kt. These gusty southwesterly winds will
persist into Saturday. There is a 20 to 40 percent chance of light
showers by the afternoon along with stratocumulus reaching KUIN, but
confidence is low in a deviation from VFR flight conditions. A cold
front will also pass through the area during the afternoon and
evening on Saturday, veering winds further to the west while they
also decrease.
Pfahler
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Wind Advisory until 1 AM CDT Saturday for Audrain MO-Boone MO-
Callaway MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-
Iron MO-Jefferson MO-Knox MO-Lewis MO-Lincoln MO-Madison MO-
Marion MO-Moniteau MO-Monroe MO-Montgomery MO-Osage MO-Pike
MO-Ralls MO-Reynolds MO-Saint Charles MO-Saint Francois MO-
Saint Louis City MO-Saint Louis MO-Sainte Genevieve MO-
Shelby MO-Warren MO-Washington MO.
IL...Wind Advisory until 1 AM CDT Saturday for Adams IL-Bond IL-Brown
IL-Calhoun IL-Clinton IL-Fayette IL-Greene IL-Jersey IL-
Macoupin IL-Madison IL-Marion IL-Monroe IL-Montgomery IL-
Pike IL-Randolph IL-Saint Clair IL-Washington IL.
&&
WFO LSXHazardous weather outlook, Mar 14, 3:30 PM CDT, 5 hours 3 minutes before
Hazardous Weather Outlook National Weather Service St Louis MO 330 PM CDT Fri Mar 14 2025 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-152030- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 330 PM CDT Fri Mar 14 2025 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight. An outbreak of fast-moving severe thunderstorms, some significant, will take place this evening across portions of the area, including damaging winds of over 70 mph and tornadoes, including potentially strong tornadoes where conditions are most favorable. A Red Flag Warning for Critical Fire Danger is in effect for central and northeastern Missouri as well as west-central Illinois through early evening with Elevated Fire Danger elsewhere. A Wind Advisory remains in effect through this evening for winds of 20 to 30 mph gusting 45 to 55 mph at times, outside of thunderstorms. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a slight chance of thunderstorms on Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. Pfahler
In the hours before
Local storm report, Mar 14, 7:50 PM CDT, 43 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
750 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0749 PM Non-Tstm Wnd Dmg 2 ESE Saint Charles 38.78N 90.48W
03/14/2025 St. Charles MO Emergency Mngr
Wall of brick building blown down. Debris in
roadway.
&&
PWLocal storm report, Mar 14, 7:52 PM CDT, 41 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
752 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 PM Hail Wellsville 39.07N 91.57W
03/14/2025 M0.25 Inch Montgomery MO Trained Spotter
&&
MaplesLocal storm report, Mar 14, 7:55 PM CDT, 38 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
755 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0753 PM Non-Tstm Wnd Dmg 1 ENE Wood River 38.87N 90.06W
03/14/2025 Madison IL Amateur Radio
Shingles and gutter blown off apartment
building.
&&
MaplesLocal storm report, Mar 14, 7:59 PM CDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
759 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0753 PM Tstm Wnd Gst 4 SSE Palmyra 39.74N 91.48W
03/14/2025 E70 MPH Marion MO 911 Call Center
EMS relayed report to 911 Center. Dime size
hail fell at the location.
&&
MaplesLocal storm report, Mar 14, 8:25 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
825 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM Non-Tstm Wnd Dmg 1 ESE Jerseyville 39.12N 90.31W
03/14/2025 Jersey IL Public
Farm out bldg blown over.
&&
PWLocal storm report, Mar 14, 8:26 PM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
826 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0823 PM Non-Tstm Wnd Dmg East Carondelet 38.54N 90.23W
03/14/2025 St. Clair IL Emergency Mngr
Vacant building at 6th and missouri ave
collapsed due to strong winds.
&&
MaplesThe air that afternoon
The radiosonde launches on either side of the tornado, from the nearest station that was launching then, drawn and analyzed the way Storm Lab does: the same diagram, the same parcel and shear definitions SPC's mesoanalysis uses.
Springfield, MO (KSGF), 00:00Z
1.6 hours before the tornado, 289 km from the path. March 15, 2025.
- Mixed-layer CAPE
- 166 J/kg
- Mixed-layer CIN
- -51 J/kg
- Surface CAPE
- 404 J/kg
- Mixed-layer LCL
- 1136 m above ground
- 0-6 km bulk shear
- 96 kt
- 0-1 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 209 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 0.6
- 0-3 km lapse rate
- 6.4 K/km
The surface observations
Washington (FYG), 29 km from the path, in the two hours either side.
| Time (UTC) | Temp (°F) | Dew point (°F) | Wind | Gust (kt) | Pressure (mb) | Weather |
|---|---|---|---|---|---|---|
| 00:00 UTC |
From the Iowa Environmental Mesonet's archive of airport observations.
The radar
The St Louis radar (KLSX), 56 km away, was scanning. The volume nearest the touchdown began at 01:31 UTC.
Open the radar archive at this moment, over the track
Reflectivity and velocity, decoded from the Level II archive in the browser. Volumes take a few seconds to open the first time.
This ground now
The live radar over the trackEvery 2025 tornado in MissouriEvery tornado in Missouri since 1950Warnings in force in Missouri nowThe forecast where you are
The other tornadoes of March 14, 2025
53 more were confirmed in the United States that day.
| Date | Time | Rating | Where | Path (mi) | Width (yd) | Deaths | Injuries | Damage |
|---|---|---|---|---|---|---|---|---|
| March 14 | 6:40 PM CDT | EF1 | Webster, MO | 19.8 | 400 | $275,000 | ||
| March 14 | 7:12 PM CDT | EF1 | Laclede, MO | 22.3 | 200 | $320,000 | ||
| March 14 | 7:42 PM CDT | EF1 | Phelps, MO | 10.2 | 400 | $25,000 | ||
| March 14 | 7:50 PM CDT | EF2 | Phelps, MO | 10.3 | 500 | 1 | $2.5 million | |
| March 14 | 8:29 PM CDT | EF1 | Franklin, MO | 19.8 | 100 | $148,000 | ||
| March 14 | 8:34 PM CDT | EF3 | Baxter, AR to MO | 35.5 | 1,200 | 3 | 4 | $7.0 million |
| March 14 | 8:49 PM CDT | EF0 | Cedar, IA | 1.9 | 50 | |||
| March 14 | 8:52 PM CDT | EF2 | Franklin, MO | 17.8 | 644 | $6.5 million | ||
| March 14 | 9:11 PM CDT | EF4 | Larkin tornado, Arkansas and Missouri | 116.0 | 1,400 | 5 | $2.8 million | |
| March 14 | 9:11 PM CDT | EF3 | Oregon, MO to AR | 57.2 | 800 | $2.5 million | ||
| March 14 | 9:16 PM CDT | EF2 | Saint Louis, MO | 20.7 | 880 | $1.2 million | ||
| March 14 | 9:18 PM CDT | EF2 | Jefferson, MO | 25.3 | 850 | $905,000 | ||
| March 14 | 9:36 PM CDT | EF3 | Oregon, MO | 23.5 | 800 | $800,000 | ||
| March 14 | 9:38 PM CDT | EF2 | Saint Louis, MO to IL | 11.0 | 1,320 | $1.1 million | ||
| March 14 | 9:52 PM CDT | EF1 | Monroe, IL | 14.7 | 275 | $150,000 | ||
| March 14 | 10:09 PM CDT | EF1 | Hempstead, AR | 8.6 | 525 | 2 | $500,000 | |
| March 14 | 10:16 PM CDT | EF3 | Independence, AR | 81.0 | 700 | 3 | $300,000 | |
| March 14 | 10:17 PM CDT | EF1 | Clark, AR | 22.1 | 150 | |||
| March 14 | 10:20 PM CDT | EF3 | Reynolds, MO | 29.9 | 1,525 | 3 | 2 | $5.0 million |
| March 14 | 10:28 PM CDT | EF3 | Carter, MO | 30.6 | 325 | 2 | $3.5 million | |
| March 14 | 10:28 PM CDT | EF1 | Saint Clair, IL | 6.8 | 450 | $170,000 | ||
| March 14 | 10:28 PM CDT | EF1 | Independence, AR | 3.6 | 100 | |||
| March 14 | 10:30 PM CDT | EF2 | Saint Clair, IL | 11.0 | 700 | $960,000 | ||
| March 14 | 10:48 PM CDT | EF1 | Audrain, MO | 6.8 | 770 | $50,000 | ||
| March 14 | 10:55 PM CDT | EF2 | Nevada, AR | 14.6 | 1,263 | $250,000 | ||
| March 14 | 11:11 PM CDT | EF1 | Fayette, IL | 13.4 | 400 | $110,000 | ||
| March 14 | 11:13 PM CDT | EF4 | Diaz tornado, AR | 18.5 | 1,760 | 2 | ||
| March 14 | 11:14 PM CDT | EF2 | Humphreys, MS | 35.8 | 1,320 | |||
| March 14 | 11:15 PM CDT | EF3 | Wayne, MO | 28.6 | 500 | 1 | 1 | $4.5 million |
| March 14 | 11:25 PM CDT | EF2 | Bollinger, MO to IL | 33.1 | 800 | $5.2 million | ||
| March 14 | 11:27 PM CDT | EF3 | Butler, MO | 17.9 | 350 | 1 | $15 million | |
| March 14 | 11:39 PM CDT | EF0 | Kendall, IL | 3.6 | 125 | |||
| March 14 | 11:43 PM CDT | EF1 | Jefferson, AR | 0.9 | 50 | |||
| March 14 | 11:47 PM CDT | EF1 | Shelby, IL | 5.1 | 75 | |||
| March 14 | 11:50 PM CDT | EF1 | Shelby, IL | 2.3 | 100 | |||
| March 14 | 11:50 PM CDT | EF2 | Woodruff, AR | 5.0 | 200 | |||
| March 14 | 11:50 PM CDT | EF1 | Stoddard, MO | 6.1 | 25 | $100,000 | ||
| March 14 | 11:53 PM CDT | EF2 | Clay, AR | 9.9 | 125 | $250,000 | ||
| March 14 | 11:57 PM CDT | EF1 | Moultrie, IL | 4.9 | 150 | |||
| March 14 | 12:01 AM CDT | EF2 | Moultrie, IL | 12.6 | 200 | |||
| March 14 | 12:03 AM CDT | EF0 | Craighead, AR | 1.4 | 50 | $10,000 | ||
| March 14 | 12:03 AM CDT | EF2 | Cumberland, IL | 12.9 | 300 | 2 | ||
| March 14 | 12:05 AM CDT | EF0 | DuPage, IL | 0.8 | 50 | |||
| March 14 | 12:05 AM CDT | EF1 | Stoddard, MO | 4.6 | 50 | $500,000 | ||
| March 14 | 12:10 AM CDT | EF2 | Jackson, IL | 15.2 | 250 | $1.8 million | ||
| March 14 | 12:10 AM CDT | EF1 | Coles, IL | 0.6 | 75 | |||
| March 14 | 12:16 AM CDT | EF2 | Craighead, AR | 13.8 | 150 | 4 | $2.0 million | |
| March 14 | 12:17 AM CDT | EF2 | Scott, MO | 6.4 | 100 | $1.1 million | ||
| March 14 | 12:18 AM CDT | EF2 | Carroll, MS | 24.2 | 1,200 | 3 | ||
| March 14 | 12:23 AM CDT | EF0 | Poinsett, AR | 2.8 | 50 | $5,000 | ||
| March 14 | 12:40 AM CDT | EF1 | Champaign, IL | 13.7 | 450 | |||
| March 14 | 12:50 AM CDT | EF1 | Edgar, IL | 6.4 | 425 | |||
| March 14 | 12:56 AM CDT | EF2 | Dunklin, MO | 19.4 | 550 | $550,000 |
What this means
Ratings are the survey's, read off the damage rather than measured; the rating scale is above. Tornado counts rise through the record as reporting improved, so a year in the 1950s is not comparable with one today except for the strongest tornadoes, which were always noticed.
Sources
NOAA Storm Prediction Center tornado database, 1950-2025, the official record kept by NOAA's Storm Prediction Center.